Discussions that mention valium

Inner Ear Disorders board


[QUOTE=charlotte67;2995567]Get on a depression/anxiety med, get off meclizine, get busy doing vrts, get out to shops, get a therapist to talk with, get the best nights sleep you can.

The best I can do is valium. Having my son changed my body dramatically and depression meds really give me bad side effects. I get horrendous hotflashes and wanna peel my skin off etc.... Am trying to stay away from meclizine and do VRT's as for sleep I don't sleep well anyways and have a baby so makes it hard. Last night was up at 3am coughing so bad I was getting sick. So sure that would help a bunch!
Ahhh I think after my son was born they sent me home with either Effexor or Paxil I remember it was one of them because it was one I had been on before (problem free) in high school. Then I stopped taking it cause of side effects. Then with VN they tried me on Laxapro and I had same side effects so I deduced it was the antidepressant that was the common link. So she just put me on Valium for anxiety and no side effects as of yet but I am only on 1 mg